# SDR QXEA2012062700567

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK LATERAL SCORING JUST AFT OF ST X301.00.  BLENDED DAMAGE IAW RD 8/4-53-884.  REMOVED .005" IN TOP PORTION OF SEAT TRACK CLAW.  MAX BLEND DEPTH ON TRACK .022", SEAT TRACK IS WITHIN LLIMITS IAW RD 8/4-53-884.   CONFIRMED BLENDED AREA WAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
